MAUDE Adverse Event Report: COVIDIEN MONOJECT; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

COVIDIEN MONOJECT; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number 8881225307
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reports that the safety device on the butterfly will not engage, and when it does engage, the device comes loose causing the needle to stick.One needle stuck after use.The customer further states that the product does not engage; it also became loose and one needle got stuck.
 
Additional Manufacturer Narrative
An investigation was performed for the reported customer complaint: ¿the complaint states that the safety device on butterfly will not engage, and when it does engage, the device comes loose causing the needle to stick.One needle stuck after use.The customer further states that the product does not engage it also became loose and one needle got stuck.¿ a review of the device history record (dhr) was conducted identifying no additional information.No sample was received for evaluation.Therefore, no potential corrective actions could be identified.The reported complaint could not be confirmed.A root cause could not be determined.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
MONOJECT
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
COVIDIEN
boulevard insurgentes 19030
tijuana 22225
MX  22225
MDR Report Key6533093
Report Number1282497-2017-05114
Device Sequence Number978365
Product Code FOZ
UDI-Device Identifier20884521013398
UDI-Public20884521013398
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number8881225307
Device Catalogue Number8881225307
Device Lot Number162740286
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/31/2017
Supplement Date Received by Manufacturer03/31/2017
08/08/2018
Initial Report FDA Received Date04/30/2017
Supplement Report FDA Received Date07/26/2018
10/03/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;